| Catalog Number |
XIFOSM311 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
02/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical product and therapy dates: xifosm311, osseotite certain 2 implant 3.25 x 11.5mm, lot number: 2023031467.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implants at tooth sites #32 & #42 were removed because it was discovered 3 weeks from implant placement date that the patient had a crestal abscess, clindamicina was prescribed and in a week a ct scan was done and apical lesions were also detected in both implants.Implants were removed due to apical infection.Symptoms as a result of the event: pain.Abscess.